# SDR HEEA065385

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Motor
- Part number: 350A89000007
- Condition: Failed
- Location: Windshield Wiper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD MOTOR BLOWS FUSES.
